Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 67, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this river flood warning at Jul 14, 2012, 2:09 PM CDT for Austin County, Fort Bend County, Wharton County, Texas. It took effect at Jul 14, 2012, 6:06 PM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2012, 2:09 PM CDT (19:09 UTC)
- In effect from
- Jul 14, 2012, 6:06 PM CDT
- Expired
- Jul 15, 2012, 12:21 PM CDT
- In force
- 18 hr
- Issued by
- NWS Houston/Galveston, TX
- Flood severity
- Minor
Counties Austin County, TX, Fort Bend County, TX, Wharton County, TX
The radar
The Houston radar (KHGX), 98 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Bernard River at East Bernard (EBBT2).
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 23 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
807 WGUS44 KHGX 141909 FLWHGX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX 209 PM CDT SAT JUL 14 2012 ...THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS... SAN BERNARD RIVER NEAR EAST BERNARD AFFECTING AUSTIN...FORT BEND AND WHARTON COUNTIES AFFECTING THE FOLLOWING COUNTIES IN TEXAS...AUSTIN...FORT BEND... WHARTON FOR SAN BERNARD RIVER AT EAST BERNARD, MINOR FLOODING IS FORECASTED. HEAVY RAINS FROM THE PAST FEW DAYS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE. MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE. LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW DAYS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES. && TXC015-157-481-150709- /O.NEW.KHGX.FL.W.0067.120714T2306Z-120718T1200Z/ /EBBT2.1.ER.120714T2306Z.120716T0000Z.120718T0000Z.UU/ 209 PM CDT SAT JUL 14 2012 THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A * FLOOD WARNING FOR THE SAN BERNARD RIVER NEAR EAST BERNARD. * FROM THIS EVENING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SATURDAY THE STAGE WAS 15.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL RISE TO MINOR FLOOD STAGE IN THE NEXT FEW HOURS AND WILL CREST IN MINOR FLOOD STAGE IN THE NEXT 24 HOURS OR SO. * AT 17.0 FEET...MINOR LOWLAND FLOODING BEGINS IN THE VICINITY OF THE GAGE WITH MINOR ROADS ALONG THE RIVER INUNDATED. BACKWATER FLOODING UP BRITT BRANCH AND BRATCHER SLOUGH BEGINS. $$
2 follow-up statements
657
WGUS84 KHGX 150133
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
833 PM CDT SAT JUL 14 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...SAN
BERNARD RIVER...SPRING CREEK...WEST FORK SAN JACINTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC201-160133-
/O.CON.KHGX.FL.W.0056.000000T0000Z-120717T0600Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T0000Z.NR/
833 PM CDT SAT JUL 14 2012
THE FLOOD WARNING CONTINUES FOR
THE CYPRESS CREEK AT GRANT ROAD
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0816 PM SATURDAY THE STAGE WAS 43.9 FEET
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY
EVENING.
* AT 43.1 FEET...123.1 FEET MSL...MAJOR LOWLAND FLOODING BEGINS. IN PAST FLOODS
HOMES IN THE 13600 BLOCK OF OAK HOLLOW, DOWNSTREAM FROM THE GAGE, BEGAN
FLOODING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
CYPRESS CREEK
GRANT ROAD 37 43.9 SAT 08 PM 40.2 36.7 29.5 26.9
$$
TXC201-339-160133-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120717T0900Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T2100Z.UU/
833 PM CDT SAT JUL 14 2012
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING CONTINUES
FOR
THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM SATURDAY THE STAGE WAS 21.6 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET
* FORECAST...THE RIVER IS CURRENTLY CRESTING THEN WILL FALL TO BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* AT 21.5 FEET...52.0 FEET MSL...UP TO ONE FOOT OF WATER IS OVER THE ROAD AT THE
INTERSECTION OF BELLAU WODD AND RIVIERA AND MANY HOMES IN THE NORTHSHORE
SUBDIVISION ARE FLOODED.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
WEST FORK SAN JACINTO RIVER
HUMBLE 19 21.6 SAT 08 PM 20.9 18.8 17.5 16.2
$$
TXC201-291-160133-
/O.CON.KHGX.FL.W.0066.000000T0000Z-120716T2100Z/
/HFFT2.1.ER.120714T1327Z.120715T0015Z.120716T0900Z.NO/
833 PM CDT SAT JUL 14 2012
THE FLOOD WARNING CONTINUES FOR
THE LUCE BAYOU NEAR HUFFMAN
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0715 PM SATURDAY THE STAGE WAS 23.0 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER IS NOW CRESTING THEN WILL FALL TO BELOW FLOOD STAGE BY MONDAY
MORNING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
LUCE BAYOU
HUFFMAN 22 23.0 SAT 07 PM 22.4 20.8 17.6 15.4
$$
TXC201-339-151732-
/O.EXT.KHGX.FL.W.0059.000000T0000Z-120715T1732Z/
/SPNT2.2.ER.120712T2157Z.120714T0830Z.120715T0532Z.NO/
833 PM CDT SAT JUL 14 2012
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
THE SPRING CREEK NEAR SPRING
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 0745 PM SATURDAY THE STAGE WAS 24.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET
* FORECAST...THE RIVER CRESTED AND WILL FALL TO BELOW FLOOD STAGE SUNDAY.
* AT 25.0 FEET...97.6 FEET MSL...MODERATE LOWLAND FLOODING BEGINS WITH SOME
MINOR ROADS NEAR THE GAGE INUNDATED.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
SPRING CREEK
SPRING 21 24.2 SAT 08 PM 11.4 6.5 4.3 3.1
$$
TXC015-157-481-160133-
/O.CON.KHGX.FL.W.0067.000000T0000Z-120718T1200Z/
/EBBT2.1.ER.120714T2227Z.120716T0000Z.120718T0000Z.UU/
833 PM CDT SAT JUL 14 2012
THE FLOOD WARNING CONTINUES FOR
THE SAN BERNARD RIVER NEAR EAST BERNARD
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 0800 PM SATURDAY THE STAGE WAS 17.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY TOMORROW
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING.
&&
FLOOD OBSERVED FORECAST 6 PM
LOCATION STAGE STAGE DAY TIME SUN MON TUE WED
SAN BERNARD RIVER
EAST BERNARD 17 17.2 SAT 08 PM 18.7 18.0 17.0 15.8
$$981
WGUS84 KHGX 151721
FLSHGX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1221 PM CDT SUN JUL 15 2012
A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE CYPRESS CREEK...LUCE BAYOU...SAN
BERNARD RIVER...SPRING CREEK...WEST FORK SAN JACINTO.
THE RIVER FLOOD WARNING HAS BEEN CANCELLED FOR SPRING CREEK AT SPRING...SAN
BERNARD RIVER AT EAST BERNARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO STAY AWAY FROM THE RIVER UNTIL WATER LEVELS RECEDE.
MOTORISTS SHOULD AVOID ANY WATER COVERED ROADS AND FIND AN ALTERNATE ROUTE.
LIVESTOCK AND EQUIPMENT SHOULD REMAIN OUT OF THE FLOOD PLAIN FOR THE NEXT FEW
DAYS.
STAY TUNED TO NOAA WEATHER RADIO OR OTHER NEWS SOURCES FOR FURTHER UPDATES.
&&
TXC201-161721-
/O.EXT.KHGX.FL.W.0056.000000T0000Z-120718T0300Z/
/CCGT2.3.ER.120712T1122Z.120713T1745Z.120717T2100Z.NR/
1221 PM CDT SUN JUL 15 2012
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE CYPRESS CREEK AT GRANT ROAD
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1116 AM SUNDAY THE STAGE WAS 42.4 FEET
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 36.7 FEET
* FORECAST...THE RIVER WILL CONTINUE A SLOW FALL AND REMAIN ABOVE FLOOD
STAGE FOR THE NEXT FEW DAYS.
* AT 43.1 FEET...123.1 FEET MSL...MAJOR LOWLAND FLOODING BEGINS. IN PAST FLOODS
HOMES IN THE 13600 BLOCK OF OAK HOLLOW, DOWNSTREAM FROM THE GAGE, BEGAN
FLOODING.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
CYPRESS CREEK
GRANT ROAD 37 42.4 SUN 11 AM 40.7 37.9 34.4 32.0
$$
TXC201-339-161300-
/O.EXT.KHGX.FL.W.0060.000000T0000Z-120716T1300Z/
/HMMT2.2.ER.120713T0320Z.120715T0045Z.120716T0100Z.UU/
1221 PM CDT SUN JUL 15 2012
THE FLOOD WARNING CONTINUES FOR
THE WEST FORK SAN JACINTO IN HUMBLE
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1045 AM SUNDAY THE STAGE WAS 20.5 FEET
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET
* FORECAST...THE RIVER WILL CONTINUE RECEDING BUT REMAIN IN MODERATE
FLOODING FOR THE NEXT 3 TO 6 HOURS. IT SHOULD FALL BELOW FLOOD STAGE
LATER TODAY.
* AT 20.0 FEET...50.5 FEET MSL...MODERATE LOWLAND FLOODING BEGINS AS HOMES ON
LAKE POINT DRIVE IN THE NORTHSHORE SUBDIVISION BEGIN FLOODING AND ROADS IN THE
BELLAEU WOODS SUBDIVISION ARE INUNDATED.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
WEST FORK SAN JACINTO RIVER
HUMBLE 19 20.5 SUN 11 AM 17.6 16.0 15.2 14.8
$$
TXC201-291-161721-
/O.CON.KHGX.FL.W.0066.000000T0000Z-120716T2100Z/
/HFFT2.1.ER.120714T1327Z.120715T0230Z.120716T0900Z.NO/
1221 PM CDT SUN JUL 15 2012
THE FLOOD WARNING CONTINUES FOR
THE LUCE BAYOU NEAR HUFFMAN
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 1115 AM SUNDAY THE STAGE WAS 22.6 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
LUCE BAYOU
HUFFMAN 22 22.6 SUN 11 AM 21.7 19.1 16.3 14.3
$$
TXC201-339-151751-
/O.CAN.KHGX.FL.W.0059.000000T0000Z-120715T1732Z/
/SPNT2.2.ER.120712T2157Z.120714T0830Z.120715T0851Z.NO/
1221 PM CDT SUN JUL 15 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SPRING CREEK NEAR SPRING
* AT 1045 AM SUNDAY THE STAGE WAS 18.1 FEET
* FELL BELOW FLOOD STAGE AT 3:51 AM SUNDAY.
* FLOOD STAGE IS 21.0 FEET
* FORECAST...THE CREEK IS BELOW FLOOD STAGE NOW AND WILL CONTINUE TO FALL
TO BELOW BANKFULL BY TOMORROW MORNING.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
SPRING CREEK
SPRING 21 18.1 SUN 11 AM 12.5 7.6 5.0 3.1
$$
TXC015-157-481-151751-
/O.CAN.KHGX.FL.W.0067.000000T0000Z-120718T1200Z/
/EBBT2.1.ER.120714T2227Z.120715T0200Z.120715T1130Z.UU/
1221 PM CDT SUN JUL 15 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SAN BERNARD RIVER NEAR EAST BERNARD
* AT 1100 AM SUNDAY THE STAGE WAS 16.9 FEET
* FELL BELOW FLOOD STAGE AT 6:30 AM SUNDAY.
* FLOOD STAGE IS 17.0 FEET
* FORECAST...THE RIVER IS BELOW FLOOD STAGE BUT WILL REMAIN ABOVE BANKFULL FOR THE NEXT SEVERAL DAYS.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME MON TUE WED THU
SAN BERNARD RIVER
EAST BERNARD 17 16.9 SUN 11 AM 16.3 15.3 14.1 11.7
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this river flood warning went out at Jul 14, 12:17 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Jul 14, 12:17 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 1217 PM CDT SAT JUL 14 2012 .AVIATION... SCATTERED SHRA/TSRA DEVELOPING ACROSS THE AREA. 18Z TAFS WILL CARRY VCSH/VCTS THROUGH THIS AFTERNOON. EXPECT DECREASING COVERAGE THIS EVENING WITH THE LOSS OF HEATING. WE THEN ANTICIPATE DEVELOPMENT AGAIN DURING THE OVERNIGHT HOURS...SO HAVE ADDED VCSH STARTING AROUND 09Z-10Z...THEN VCTS FOR LATE TOMORROW MORNING AND INTO TOMORROW AFTERNOON. MVFR CEILINGS COULD DEVELOP OVERNIGHT TOO. EXPECT TO SEE MVFR/IFR CEILINGS AND VISIBILITIES IN/NEAR THE SHRA/TSRA. 42 && .PREV DISCUSSION... /ISSUED 1042 AM CDT SAT JUL 14 2012/ DISCUSSION... LOW PRESSURE CAN BE SEEN SPINNING AWAY JUST SOUTH OF SHREVEPORT ON SATELLITE AND RADAR. WATER VAPOR HIGHLIGHTING THE DIFFERENCE IN AIRMASS ACROSS THE AREA WITH THE VERY MOIST AIRMASS SOUTH FROM A TXK- UTS-VCT LINE. 12Z LCH SOUNDING THIS MORNING SHOWING NEARLY 2" PW AND WITH NO CAP AND CAPE INCREASING TO 2000+ WITH HEATING/K-INDEX 34 OR BETTER EXPECT SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING ESPECIALLY ALONG THE COAST AND EASTERN AREAS. AFTERNOON HEATING SHOULD HELP TO BRING OUT THE SEABREEZE AND HAVE SOME CONCERNS THAT THE SOUTHWESTERN AREAS WILL HAVE LOCALLY HEAVY RAINFALL THREAT. HIGHER CAPE AND MODELS INDICATING THE STORM MOTIONS TO SLOW AND THEN REVERSE. HAVE ADDED LOCALLY HEAVY RAIN POSSIBLE IN THESE AREAS. DRIER AIR ALOFT MAY HELP TO KEEP THEM FORWARD MOVING. WESTERN HALF OF THE AREA SHOULD MORE EASILY REACH THE 89-92 DEGREE RANGE AWAY FROM THE THICKER CLOUD COVER AND MORNING PRECIP...COOLER SOUTH AND EAST. IMPROVING CONDITIONS ON MOST OF THE AREA RIVER ISSUES OBVIOUSLY CONTINUING MOST OF THE RIVERS/CREEKS THAT HAVE BEEN HARDEST HIT THE LAST COUPLE OF DAYS HAVE CRESTED AND BEGUN SLOW FALLS BUT DOWNSTREAM LOCATIONS SUCH AS SPRING CREEK AT SPRING AT CREST OR JUST MAKING THE DOWNWARD TURN. LUCE BAYOU STILL CLIMBING. SUNDAY...EARLY 12Z GUIDANCE STILL FAVORING SETX WITH MORE SIGNIFICANT RAINFALL AND MAY HAVE TO HOIST THE FLOOD WATCH AGAIN FOR SUNDAY. WILL WAIT TO GET A LOOK AT THE REMAINDER OF THE 12Z GUIDANCE BEFORE DOING SO. 45 PREV DISCUSSION... /ISSUED 413 AM CDT SAT JUL 14 2012/ DISCUSSION... RADAR IS FAIRLY QUIET THIS MORNING BUT AM EXPECTING SHRA/TSRA TO INCREASE IN COVERAGE TOWARD DAYBREAK. AT 850 MB...A WEAK AREA OF LOW PRESSURE WAS NOTED OVER EAST CENTRAL LOUISIANA AND THIS POSITION IS MUCH FURTHER EAST THAN THE PAST FEW MORNINGS. A WEAK TROUGH AXIS EXTENDS SOUTH INTO THE NORTHERN GULF OF MEXICO. 850 MB DEW PTS HAVE DROPPED TO 12-14C BUT PW VALUES REMAIN FAIRLY HIGH BETWEEN 1.9 AND 2.0 INCHES. AT 250 MB...AN UPPER LEVEL RIDGE WAS LOCATED OVER THE FOUR CORNERS WITH A SECOND RIDGE OVER GEORGIA. BETWEEN THE TWO RIDGES IS CYCLONIC SHEAR AXIS THAT EXTENDS FROM SOUTHERN ILLINOIS TO TEXARKANA TO CORPUS CHRISTI. SOUTHEAST TEXAS WILL LIE TO THE EAST OF THIS FEATURE TODAY SO AM EXPECTING SCATTERED SHRA/TSRA. MOISTURE LEVELS ARE STILL RATHER HIGH AND STORM MOTION IS SLOW SO ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAIN. THAT SAID...FEEL THE THE HEAVY RAIN THREAT IS LESS THAN THE PAST FEW DAYS AND ATTM DO NOT FEEL A FLOOD WATCH IS WARRANTED. THE RAP MODEL IS AGGRESSIVE WITH RAIN CHANCES THIS MORNING WHILE OTHER SHORT TERM MODELS ARE MORE BENIGN. THE UPPER LEVEL SHEAR AXIS WILL SLOWLY SHIFT WEST ON SUNDAY. THE NAM AND ECMWF CONTINUE TO DEVELOP A WEAK 500 MB LOW OR INVERTED TROUGH. THIS WILL KEEP SOUTHEAST TEXAS IN A FAVORABLE POSITION FOR ADDITIONAL PCPN. WILL LEAN TOWARD A NAM/ECMWF BLEND FOR SUNDAY. MON-WED LOOK TO BE FAIRLY TYPICAL FOR SOUTHEAST TEXAS WITH MAX TEMPS IN THE LOW TO MID 90S AND SHRA/TSRA DEVELOPING ALONG THE SEA BREEZE. WILL CONTINUE TO 20/30 POPS FOR THE PERIOD. UPPER LEVEL RIDGING WILL TRY TO BUILD BACK INTO SOUTHEAST TEXAS LATER NEXT WEEK SO WILL TREND THE SECOND HALF OF NEXT WEEK WARMER AND DRIER. 43 MARINE... NO SIGNIFICANT CHANGES TO CURRENT FCST TRENDS. A WEAK SURFACE TROUGH WILL KEEP LIGHT WINDS IN PLACE THROUGH THE WEEKEND. THE LINGERING UPPER LEVEL TROF WILL ALSO KEEP SCATTERED STORMS IN THE FCST THROUGH THE WEEKEND. BRIEF GUSTY WINDS/ELEVATED SEAS ARE POSSIBLE IN AND NEAR THE STRONGER STORMS. 34 && .PRELIMINARY POINT TEMPS/POPS... COLLEGE STATION (CLL) 91 73 90 73 92 / 40 20 50 20 30 HOUSTON (IAH) 88 74 89 74 91 / 50 20 50 20 30 GALVESTON (GLS) 88 80 88 82 90 / 50 30 50 30 30 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && DISCUSSION...45 AVIATION/MARINE...42
Hazardous weather outlook, Jul 14, 4:47 AM CDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 447 AM CDT SAT JUL 14 2012 TXZ163-164-176>179-195>200-210>214-226-227-235>238-151000- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA- MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WHARTON- 447 AM CDT SAT JUL 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED BOTH SATURDAY AND SUNDAY AS A WEAK UPPER LEVEL DISTURBANCE DRIFTS BACK ACROSS THE REGION. WITH THE GROUND ALREADY SATURATED A THREAT FOR LOCALIZED FLOODING WILL EXIST WHERE THE HEAVIEST ACTIVITY DEVELOPS .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY RAIN CHANCES WILL DECREASE BY EARLY NEXT WEEK BUT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH AFTERNOON THROUGHOUT THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED OVER THE WEEKEND IF HEAVY RAINFALL DEVELOPS.
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:34 AM CDT | River Flood Warning | HGX | Harris, Montgomery | 25 hr |
| Jul 14, 10:32 AM CDT | River Flood Warning | HGX | Harris, Liberty | 47 hr |
| Jul 14, 4:25 PM CDT | Special Weather Statement | HGX | Waller | 50 min |
| Jul 14, 5:11 PM CDT | Special Weather Statement | HGX | Brazos | 49 min |
| Jul 14, 5:43 PM CDT | Special Weather Statement | HGX | Austin | 47 min |
| Jul 14, 6:07 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado | 53 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.